Go Back   Drugs Forum - TheGoodDrugsGuide > Steroids > Anabolic Steroids

Anabolic Steroids Anabolic steroids have garnered much attention because of athletes who have been accused of taking them to enhance their performance. Anabolic steroid use, however, is illegal and poses a danger to one's health.

Reply
 
Thread Tools Display Modes
  #1 (permalink)  
Old 06-22-2009, 04:03 PM
Junior Member
 
Join Date: Jun 2009
Posts: 20
Freedom is on a distinguished road
Question Steroids Make You Feel Better, Then What?

O.k. I know I told you guys what happened with my mother, but now I have my own delima. My doctor prescribed steroids for me a couple of days ago for some swelling in my back, leg and back pain and nausea. I haven't been on steroids, but just a few times over the years. Usually, when I have a bad sinus infection and yeah, I have that now too. So, you can imagine how I have been feeling.

I don't know if the doctor thought I was would need a higher dose, since my whole body was going out of whack or what. But, he wants me to take 40 mgs a day for a week. I have only been on these pills for a couple of days; my heart races, I can't sleep. I do feel a lot better wise as far as not having to camp out near the bathroom and the bedroom. I actually get to visit with my kids, now and my mood has improved.

My back is still killing me, but I feel like I could take on the world. Eventually, though, because I do get physically sick when I don't sleep enough at night; I am going to crash and burn. Back when I was taking chemotherapy for cancer the oncologist would prescribe long-term steroids to help with the nausea. Now, I honestly have a hard time deciding which I hate worse; nausea or pain.

After seeing my mother and so many others gain so much weight from taking steriods (water and fat), I wasn't going to chance it. I went through the most aggressive chemo therapy for six months without steroids. I had to double up on on Zofran, which is supposed to be fail proof; as well as alternate taking other nausea medicines every few hours. Now, I find myself with a bottle of pills knowing how they are making me feel. I feel better than I can ever remember.

What happens when I run out, will I go back to being sick and will my body have adjusted to taking them even for a week and not want to function afterwards? I don't want to go back to needing to sleep all the time. I want to get better and be able to go walking with my kids and enjoying life while we have it together. I want to have the time and energy to build up meaningful lasting memories. I want.............
Reply With Quote
  #2 (permalink)  
Old 06-26-2009, 09:25 PM
Member
 
Join Date: Jun 2009
Posts: 68
stacyk19 is on a distinguished road
Default

Nausea is such a horible thing, I can't stand feeling it all day long, have you tried anything else for it?
Reply With Quote
Reply

Tags
pain, sinus infection, steriods, weight gain

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT. The time now is 07:46 AM.


Powered by vBulletin® Version 3.8.1
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO 3.6.0 ©2011, Crawlability, Inc.
Need Help? View all Drug Treatment Centers and Drug Rehab Programs | Browse Top States: Arizona | California | Florida | New York | Texas
Alcohol And Marijuana Treatment Kick Club Drugs for Good Opiate and Prescription Abuse Recovery Top Crystal Meth Rehabs Cocaine Addiction Treatment
Kick Club Drugs for Good Opiate and Prescription Abuse Recovery Top Crystal Meth Rehabs Cocaine Addiction Treatment Alcohol And Marijuana Treatment
Opiate and Prescription Abuse Recovery Top Crystal Meth Rehabs Cocaine Addiction Treatment Alcohol And Marijuana Treatment Kick Club Drugs for Good
Want Help Beating an Addiction?